# SDR 2008UALA02671

- Difficulty date: April 18, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 62,588 hours, 18,231 cycles
- Engine: Pwa PW2037
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Module
- Condition: Malfunctioned
- Location: Aileron Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INOP INTERMITTENT.  PER CREW INBOUND CREW, AC REQUIRED FREQUENT RETRIMMING AND AT TIMES, RUDDER TRIM WOULD BE INOP AND OTHERS IT WOULD TRIM NORMALLY, ALL AT CRUISE. OCCURRED ON THE GROUND AS WELL AFTER ARRIVAL.  SUSPECT INTERMITTENT TRIM COMMAND FROM CONTROL PANEL.  PRIOR TO REPLACING CONTROL PANEL, ATTEMPT (CONT).  INTERMITTENT TRIM CONTROL MODULE, NO SHOP DATA.  REPLACED AILERON AND TRIM CONTROL MODULES, ALL OPS CHECKS NORMAL.
